# SDR IPXA2025031483584

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 25,297 hours, 15,367 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL APPEARS TO BE MIGRATING FROM L INNER TO CENTER TANK AT 2-300LBS/HR.(1300LBS OVER 4 HR FLT.) AIRCRAFT OPERATED IN PAYLOAD, (CTR AND TRIM DEACTIVATED.) PERFORMED GVI ON LH CENTER TANK ENGINE FEED LINES IN CENTER TANK THAT GOES TO THE PUMP FOUND 2 COUPLING LEAKING. REMOVED, CHANGE ORINGS AND REINSTALLED COUPLING REF UPS A300 AMM 28-00-00-401 THROUGH STEP E. OPS CHECK DUE. CW REMAINING STEPS OF AMM 28-00-00-401, CW FUEL FEED PIPELINE SYSTEM TEST REF AMM 28-21-00. OPS CHECK GOOD. RAN LH INNER BOOST PUMPS WITH CROSSFEED AND LEFT INNER/CENTER ISOLATION VALVES CLOSED, ZERO FUEL MIGRATED IN 15 MIN. OK TO CONTINUE
